MathSciNet Relay Station
MathSciNet bibliographic data
MR1707889 35J65 (35B33)
Rey, Olivier An elliptic Neumann problem with critical nonlinearity in three-dimensional domains. Commun. Contemp. Math. 1 (1999), no. 3, 405–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement